Publications

Amelia Giuseppina NOBILE Publications


2006
Articolo in rivista
ON THE CONSTRUCTION OF FIRST-PASSAGE-TIME DENSITIES FOR DIFFUSION PROCESSES.
SCIENTIAE MATHEMATICAE JAPONICAE. Vol. 64 no. 2. Pag.277-298
ISSN:1346-0862.
Giorno, Virginia; Nobile, Amelia Giuseppina; Enrica, Pirozzi; Luigi Maria, Ricciardi
Versione online
Show it in Product Database (IRIS)
2006
Articolo in rivista
Neuronal modeling in the presence of random refractoriness
SCIENTIAE MATHEMATICAE JAPONICAE. Vol. 64 n. 1. Pag.1-37
ISSN:1346-0862.
Gelsomina, Esposito; Giorno, Virginia; Nobile, Amelia Giuseppina; Luigi Maria, Ricciardi; Chiara, Valerio
Versione online
Show it in Product Database (IRIS)
2006
Articolo in rivista
On the two-boundary first-passage-time problem for Gauss-Markov processes
SCIENTIAE MATHEMATICAE JAPONICAE. Vol. 64, No.2. Pag.421-442
ISSN:1346-0862.
Nobile, Amelia Giuseppina; Pirozzi, E; Ricciardi, L. M.
Versione online
Show it in Product Database (IRIS)